# SDR SWAA001489

- Difficulty date: August 6, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N702ML
- Make and model: Boeing 737-2T4
- Aircraft serial: 22054
- Aircraft time: 65,728 hours, 49,452 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 963820
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND BS 178 BULKHEAD LT SIDE CHORD CRACKED, LBL 28.  REPAIRED CHORD SECTION PER ACO.
